# SDR SWAA2017081415616

- Difficulty date: August 8, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 65,219 hours, 38,217 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550101
- Part serial: 321F
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR EMERGENCY SLIDE PRESSURE LOW.   R & R THE SLIDE ASSEMBLY IAW MT.
